# SDR UPS97822865

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 57502571N
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LONG 31R SPLICE FITTING CRACKED FS 1050.  REMOVED AND INSTALLED REPLACEMENT FITTING PER SRM 51-1-20D.
